# SDR SWAA2022041982868

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BTW BS 303.9 TO BS 344 WL 208.1 LBL 65 AT FWD GALLEY AREA 2022-122228 / [01] REPLACED ANGLE - SUPPORT LOCATED BTW BS 312 TO BS 344 WL 208.1 LBL 65 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 141A8110 SHEET 3 REV E.;[02] REPLACED ANGLE - SUPPORT LOCATED BTW BS 312 TO BS 344 WL 208.1 LBL 65 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 141A8110 SHEET 3 REV E. RII
